Jump to content
Craig2412

FUE - 5015 Grafts - Dr Koray Erdogan - Asmed - 1st - 4th March 2019

Recommended Posts

2 minutes ago, Kraistoff said:

Not sure . I know I only used scissors for a while. But the temples never shed and healed really quickly 

 

3 minutes ago, Kraistoff said:

Not sure . I know I only used scissors for a while. But the temples never shed and healed really quickly 

Ok thanks. I’m going to give it a good few months yet. I’ve noticed the same where the side temples have healed pretty quickly. 

Share this post


Link to post
Share on other sites
5 hours ago, Craig2412 said:

Yes I know, I did see your recent photos. It’s looking awesome. It was looking good anyway but with the longer hair and more density now it looks so good. 

Thanks man! I appreciate the compliment!🙂

Share this post


Link to post
Share on other sites

I need some advice from any of you guys that have taken/still using Finasteride. 

Does the medication cause a constant inbalance of hormones or will your body adjust to the drug over time? 

I’ve been on the medication for 4 months now and it’s given me cystic acne. (It’s made my skin worse then when I was a teenager)

I take 1.25mg per day but wondering whether lowering the dosage would help? Should I try and ride it out for a few more months and re-consider the medication at 6 months.

thanks 

Share this post


Link to post
Share on other sites
1 hour ago, Craig2412 said:

I need some advice from any of you guys that have taken/still using Finasteride. 

Does the medication cause a constant inbalance of hormones or will your body adjust to the drug over time? 

I’ve been on the medication for 4 months now and it’s given me cystic acne. (It’s made my skin worse then when I was a teenager)

I take 1.25mg per day but wondering whether lowering the dosage would help? Should I try and ride it out for a few more months and re-consider the medication at 6 months.

thanks 

Finestride rarely causes rashes etc 

Yes it will mess up harmone levels if you take it irregularly or keep on changing doses often.

You are taking it above recomended level. Reduce it to 1 mg and see if skin get better. topical retinoid would help aswell.

Share this post


Link to post
Share on other sites
1 hour ago, Kingbilla said:

Finestride rarely causes rashes etc 

Yes it will mess up harmone levels if you take it irregularly or keep on changing doses often.

You are taking it above recomended level. Reduce it to 1 mg and see if skin get better. topical retinoid would help aswell.

Thanks for the advice. I switched from 1mg Finasteride to Proscar 1.25mg which my clinic provided a years free supply for. But I’ve always taken it every morning without missing a dose. I may lower the dose to 0.5 and see if that helps.

My doctor prescribed me some anti biotics to try and help.

It just seems to me my skin has been much worse after a couple of weeks of starting the Finasteride and seems to be getting worse as time goes on.

Share this post


Link to post
Share on other sites

3 month update 

The majority of hairs shed by week 6. I was definitely looking at my worst from week 6 onwards for a little while as the skin was still very pink/red. Within the last 3 weeks I’ve really noticed some of the hairs starting to pop through mainly either side of the hairline so far. The side temples must of not really shed that much as they’re quite noticeable now. I’ve attached an image prior to surgery which show side temples before hand and also a photo from week 6. Any thoughts appreciated. 

I know already I’m going to have to wear my hair either very short or pretty long on top in the future as my hair just isn’t strong/thick enough to look half decent at its current length, but I knew that before I got the transplant.

403E9877-235D-42A4-B219-7B3A2A1B4FC1.jpeg

92CB512B-DF61-41D6-822E-5FBB35999A23.jpeg

D91B17E4-656E-43BD-B6E7-E506B887A125.jpeg

37BBCC96-9EC8-404F-B0F7-1BA2CC1856AF.jpeg

0E5D5B5A-0169-44F3-A6B6-63E4EB5F8F4C.jpeg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×